# SDR UPS07850961

- Difficulty date: September 18, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Dented
- Location: Fs 80 L17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LARGE DENT IN WEB AT L-1 DOOR JAMB NEXT TO BAYONET RECEIVER FITTING.  REPAIRED DENT IN WEB AT THE L-1 DOOR JAMB IAW SAA EA 008-5320-01- A1133, UPS RAA DC8-53-20662, AND FAA FORM 8100-9.
